# SDR DL757992445

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: 831620403MO
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN FIRST CLASS GALLEY.  ELECTRICAL POWER REMOVED.  FOUND ODOR TO BE COMING FROM F/C GALLEY AFT OVEN.  TIMER      CONTROL PANEL HOT TO TOUCH FORTY FIVE MIN AFTER POWER.  REMOVED AND REPLACED OVEN, RAN NEW ONE ODOR GONE OVEN CKS GOOD.
